MathSciNet Relay Station
MathSciNet bibliographic data
MR466447 (57 #6326) 26A45 (26A42 26A51)
Huggins, Frank N. Bounded slope variation and generalized convexity. Proc. Amer. Math. Soc. 65 (1977), no. 1, 65–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement